SciELO - Scientific Electronic Library Online

 
vol.35 número2Theorem of Dirichlet on F q [t]Approximation properties on Herz spaces índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

ALBERTO-DOMINGUEZ, José del Carmen; ACOSTA, Gerardo; DELGADILLO-PINON, Gerardo  e  MADRIZ-MENDOZA, Maira. The Golomb space and its non connectedness “im kleinen”. Integración - UIS [online]. 2017, vol.35, n.2, pp.189-213. ISSN 0120-419X.  http://dx.doi.org/10.18273/revint.v35n2-2017004.

In the present paper we study Brown spaces which are connected and not completely Hausdorff. Using arithmetic progressions, we construct a base BG for a topology τG on N, and show that (N, τG), called the Golomb space is a Brown space. We also show that some elements of BG are Brown spaces, while others are totally separated. We write some consequences of such result. For example, the space (N, τG) is not connected “im kleinen” at each of its points. This generalizes a result proved by Kirch in 1969. We also present a simpler proof of a result given by Szczuka in 2010.

Palavras-chave : Arithmetic progression; connectedness; connectedness “im kleinen”; Golomb topology; local connectedness.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )